| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asevf102 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (asevf102) have been reported from the same facility.
Event or Problem Description
It was reported "i went to flush a power port on a patient and the [needle] tubing started to leak.It leaks at the connection of the clave hub and the tubing, which is distal to the patient.".